# SDR SWIA202157727

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 34,723 hours, 25,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM ML 22676393  CRACK FOUND ON THE RH SIDE POST TOP HOLE, CRACK APPEARS TO BE DOWN TO THE NUT PLATE. PER GMM 3-26  THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR AND FORM M-337 WILL BE REQUIRED    (FILED CLOSED)     REMOVED AND REPLACED DAMAGED RT SIDE WINDOW POST IN REFERENCE TO CRJ700 SRM 51-10-06, 51-42-20 51-77-00  AND TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CP 22686075 FOR PRESSURIZATION CHECK.
